# SDR DXTA2023111410052

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0222
- Aircraft time: 4,336 hours, 4,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, FOUND EMERGENCY AISLE PATH LIGHTING UNDER SEAT 10 TO BE INOPERATIVE.  FOUND EMERGENCY LIGHT NOT PLUGED IN. REMOVED PASS SEAT LOWER BASE TO LOCATE OTHER END OF THE PLUG STUCK UNDER SEAT BASE. REINSTALLED SEAT BASE IAW CESSNA MODEL 680A INTERIOR MM 25-20-21, RE-ROUTED PLUG CONNECTER IN CORRECT POSITION AND RESECURED TO TIE WRAP POINTS AFER PLUGGING BACK IN,WORK PERFORMED IAW SPMM 20-30-20. LIGHT, WORKS AS REQUIRED NO DEFECT NOTED AT THIS TIME
